# SDR KBM2005F00179

- Difficulty date: August 3, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Part number: 0500847
- Part serial: 2067
- Condition: Failed
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

7 INCH MOTOR, FAILED, CAUSED AIRCRAFT 50 A FUSE TO FAIL.  REMOVED AND REPLACED.  (K)
